# SDR RAIA951220

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1373HD1575
- Condition: Leaking
- Location: Lt Mlg Ww
- Part time: 7,652 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CMI - FLT NR 7439 - LANDING GEAR WOULD NOT RETRACT.  REPLACED HYDRAULIC TUBE IN LEFT WHEEL WELL.  (M)
